MathSciNet Relay Station
MathSciNet bibliographic data
MR709584 (85g:13003) 13C10 (13H05 18G05)
Bhatwadekar, S. M.; Rao, R. A. On a question of Quillen. Trans. Amer. Math. Soc. 279 (1983), no. 2, 801–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement